# SDR AALA202104189002

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 49,322 hours, 34,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2856
- Condition: No Test
- Location: Emergency Lights
- Part time: 49,307 hours, 34,280 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY EXIT LIGHT POWER SUPPLY UNIT FAILS B.I.T.E. TEST. REMOVED AND REPLACED EMERGENCY EXIT LIGHT EMERGENCY POWER SUPPLY UNIT (AALA202104189002) AND BATTERY (AALA202104199038) IAW AMM 33-51-38-0401.
